3 doctors weighed in:
I had to take one dose of gastrographin for a CT scan tomorrow morning, then had diarrhea. Should I be worried?
3 doctors weighed in

Dr. Garry Choy
Radiology
2 doctors agree
In brief: No
Gastrograffin is a highly "osmolar" compound meaning it attracts water - specifically into the lumen of the gut so it is very common to have watery stools and diarrhea afterwards.

In brief: No
Gastrograffin is a highly "osmolar" compound meaning it attracts water - specifically into the lumen of the gut so it is very common to have watery stools and diarrhea afterwards.
Dr. Garry Choy
Dr. Garry Choy
Thank
Dr. Carl Decker
Radiology
1 doctor agrees
In brief: No..
Gastrographin is high osmolar - meaning it has high capacity to draw in water. That is most likely why you had the episode of diarrhea.

In brief: No..
Gastrographin is high osmolar - meaning it has high capacity to draw in water. That is most likely why you had the episode of diarrhea.
Dr. Carl Decker
Dr. Carl Decker
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors